# SDR 07FDEA04947

- Difficulty date: November 27, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970713204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE AREA, STR 52L CORRODED FROM FR 54.2 TO FR 58. ( X3037 TO X3143).  REMOVED CORROSION IAW A310 SRM 51-74-10 ,OUT OF LIMITS IAW  A310 SRM 53-10-00,   REMOVED FSATENERS TO SUB STRUCTURE COMMON TO THE REPAIR AREA, REMOVED STRINGER SECTION FROM FRAME 54.1 TO FRAME 60, FABBED NEW STRINGER AND ALL REPAIRE PARTS IAW A310 SRM 53-10-14 201/201A, ALODINED IAW A310 SRM 51-21-10 PRIMED   AND PAINTED IAW A310 SRM 51-23-10, INSTALLED STRINGER AND REPAIR PARTS IAW A310 SRM 53-10-14 FIG 201/201A REINSTALLED ALL FASTERNERS AND SUBFRAME PREVIOUSLY REMOVED IAW A310 SRM 51-40-21.
